Alert archive / Arkansas / Tornado Warnings in 2010

Tornado Warning 47, NWS Tulsa, OK

December 31, 20104 counties in Arkansas

NWS Tulsa, OK issued this tornado warning at Dec 31, 2010, 7:06 AM CST for 4 counties in Arkansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 31, 2010, 7:06 AM CST (13:06 UTC)
Expired
Dec 31, 2010, 7:45 AM CST
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Springfield radar (KSGF), 108 km from the middle of the area, began a volume at 13:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 31, 7:45 AM CSTTSTM WND DMG2 Nne Oak Grove, ARTREE BLOWN DOWN INTO A HOUSE. TREES BLOWN DOWN IN CEMETARY ON WEST SIDE OF BLUE EYE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 1:03 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 535 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
764 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
535 m²/s²
0-3 km storm-relative helicity
546 m²/s²
Significant tornado parameter
2.9
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WFUS54 KTSA 311306
TORTSA
ARC007-015-087-143-311345-
/O.NEW.KTSA.TO.W.0047.101231T1306Z-101231T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
706 AM CST FRI DEC 31 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 745 AM CST

* AT 705 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES WEST OF HINDSVILLE...MOVING NORTHEAST
  AT 60 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BERRYVILLE...CLIFTY...EUREKA SPRINGS...GRANDVIEW...HINDSVILLE...OAK
  GROVE AND URBANETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE!

&&

LAT...LON 3608 9397 3614 9406 3650 9369 3649 9329
      3647 9329
TIME...MOT...LOC 1307Z 225DEG 52KT 3616 9394

$$

LACY
2 follow-up statements
193 
WWUS54 KTSA 311318
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 AM CST FRI DEC 31 2010

ARC007-143-311327-
/O.CAN.KTSA.TO.W.0047.000000T0000Z-101231T1345Z/
WASHINGTON AR-BENTON AR-
718 AM CST FRI DEC 31 2010

...THE TORNADO WARNING FOR EASTERN BENTON AND NORTHEASTERN WASHINGTON
COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE RESPECTIVE 
COUNTIES.

LAT...LON 3647 9329 3616 9390 3624 9388 3624 9386
      3631 9386 3650 9369 3649 9329
TIME...MOT...LOC 1317Z 225DEG 52KT 3626 9381

$$

ARC015-087-311345-
/O.CON.KTSA.TO.W.0047.000000T0000Z-101231T1345Z/
CARROLL AR-MADISON AR-
718 AM CST FRI DEC 31 2010

...TORNADO WARNING CONTINUES UNTIL 745 AM CST FOR NORTHERN MADISON
AND NORTHERN CARROLL COUNTIES...

AT 714 AM CST...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR BEST...
MOVING NORTHEAST AT 60 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ROCKHOUSE...EUREKA SPRINGS...BERRYVILLE...OAK HILL...GRANDVIEW...
PLEASANT RIDGE...URBANETTE AND OAK GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE!

&&

LAT...LON 3647 9329 3616 9390 3624 9388 3624 9386
      3631 9386 3650 9369 3649 9329
TIME...MOT...LOC 1317Z 225DEG 52KT 3626 9381

$$

LACY
714 
WWUS54 KTSA 311331
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
731 AM CST FRI DEC 31 2010

ARC087-311341-
/O.CAN.KTSA.TO.W.0047.000000T0000Z-101231T1345Z/
MADISON AR-
731 AM CST FRI DEC 31 2010

...THE TORNADO WARNING FOR NORTHERN MADISON COUNTY IS CANCELLED...

LAT...LON 3647 9329 3629 9365 3631 9366 3631 9386
      3650 9369 3649 9329
TIME...MOT...LOC 1331Z 225DEG 52KT 3640 9363

$$

ARC015-311345-
/O.CON.KTSA.TO.W.0047.000000T0000Z-101231T1345Z/
CARROLL AR-
731 AM CST FRI DEC 31 2010

...TORNADO WARNING CONTINUES UNTIL 745 AM CST FOR NORTHERN CARROLL
COUNTY...

AT 728 AM CST...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR EUREKA
SPRINGS...MOVING NORTHEAST AT 60 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OAK
HILL...GRANDVIEW...PLEASANT RIDGE...URBANETTE AND OAK GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE!

&&

LAT...LON 3647 9329 3629 9365 3631 9366 3631 9386
      3650 9369 3649 9329
TIME...MOT...LOC 1331Z 225DEG 52KT 3640 9363

$$

LACY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Dec 31, 5:53 AM CST, 1 hour 13 minutes earlier.

Area forecast discussion, Dec 31, 5:53 AM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
553 AM CST FRI DEC 31 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
COLD FRONT MOVING THROUGH THE AREA IS SPREADING RW/TRW ACROSS
TAF SITES. ISOLATED STRONG TO SEVERE STORMS POSSIBLE WITH THE
LINE...BUT EXPECT IMPROVING CONDITIONS BEHIND THE PRECIPITATION
WITH VFR CONDITIONS EXPECTED REMAINDER OF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 353 AM CST FRI DEC 31 2010/

DISCUSSION...

THE MAIN FORECAST CHALLENGES FOR THIS PACKAGE WILL ALL BE IN THE
FIRST 12 TO 24 HOURS. CONVECTIVE LINE CURRENTLY MOVING ACROSS THE
FORECAST AREA AS THE LIFT FROM A VORT LOBE ROUNDING THE BASE OF
THE LARGE ROCKIES UPPER TROUGH MOVES ACROSS. GIVEN THE RATE OF
EASTWARD PROGRESS IT APPEARS THE LINE WILL BE EAST OF TULSA AND
MCALESTER BY 12Z. I HAVE GONE WITH LIKELY POPS MAINLY ALONG AND
NORTH OF I-40 AND EAST OF HWY 69. ONCE THIS LINE EXITS THE
AREA...OUR BEST CHANCES FOR PRECIP THIS FORECAST WILL BE DONE.

SURFACE WINDS/WIND GUSTS AND TEMPS WILL BE ANOTHER ISSUE TODAY.
CURRENT SURFACE MAP SHOWS TWO DISTINCT FRONTAL BOUNDARIES. THE
POLAR/ARCTIC BOUNDARY IS DRAPED WEST TO EAST NEAR THE OK/KS BORDER
WHILE A PACIFIC FRONT IS MARCHING EAST ACROSS WEST TX ATTM.
SURFACE LOW PRESSURE IS FORECAST TO RIPPLE ALONG THE ARCTIC
BOUNDARY AND EFFECTIVELY DRAG THE PACIFIC FRONT EAST ACROSS THE
FORECAST AREA LATER THIS MORNING. MEANWHILE...THE ARCTIC BOUNDARY
IS FORECAST TO SAG SOUTHEAST INTO NE OK AS THE LOW LIFTS OFF TO
THE NORTHEAST DURING THE DAY. THERE WILL BE A SHARP TEMP GRADIENT
WHEREVER THE POLAR/ARCTIC FRONT ENDS UP. TO THE SOUTH OF THE
ARCTIC FRONT AND BEHIND THE PACIFIC FRONT...STRONG WESTERLY
WINDS...AIDED IN PART BY MOMENTUM TRANSFER OF STRONG WINDS ALOFT
TO THE SURFACE...ARE EXPECTED DURING THE MIDDLE PART OF THE DAY
INTO THE EARLY AFTERNOON. WIND GUSTS ARE EXPECTED TO REACH 35 MPH
AND MAY APPROACH 40 MPH OVER NORTHEAST OK...HOWEVER IT APPEARS TO
BE TOO BORDERLINE FOR A WIND ADVISORY ISSUANCE AT THIS TIME. NAM
MODEL TIME HEIGHT PLOTS OF WIND AND MIXING HEIGHT DO NOT SHOW
OPTIMAL CONDITIONS FOR ADVISORY TYPE WINDS. WINDS DECREASE ALOFT
BY THE TIME MIXING HEIGHTS ARE DEEP ENOUGH TO TAKE FULL ADVANTAGE
OF THEM.

ANOTHER VORT LOBE IS EXPECTED TO ROUND THE BASE OF THE EJECTING
UPPER TROUGH OVER THE SOUTHERN PLAINS TONIGHT. MODEL RH PLOTS SHOW
DECENT 500-700MB MOISTURE...HOWEVER IT WILL BE QUITE DRY IN THE
LOWER LEVELS AND MODELS DO NOT HAVE ANY QPF FORECAST. WILL KEEP
POPS TOO LOW TO MENTION AND WILL LET DAYSHIFT TAKE ANOTHER LOOK AT
IT.

IT WILL BE A COLD START TO THE NEW YEAR WITH HIGHS IN THE 30S AND
40S. TEMPS WILL REBOUND EARLY NEXT WEEK AS THE PATTERN DEAMPLIFIES
AND TAKES ON A MORE ZONAL CHARACTER.

ATTENTION THEN TURNS TO A DEVELOPING TROUGH IN THE SOUTHERN STREAM OFF
THE SOUTHERN CA COAST EARLY NEXT WEEK. THIS SYSTEM IS FORECAST TO
MOVE EAST ACROSS THE SOUTHERN STATES BY THE MIDDLE TO LATTER PART
OF NEXT WEEK. THE 00Z RUNS OF THE GFS/ECMWF AGREE QUITE WELL WITH
THE TRACK OF THIS SYSTEM...AND BOTH SUGGEST THAT THE SYSTEM WILL
BE TOO FAR SOUTH TO BRING PRECIP TO MUCH OF THE FORECAST
AREA...DUE IN PART TO THE INFLUENCE OF NORTHWEST FLOW IN THE
NORTHERN STREAM. BOTH MODELS DO SHOW THAT THE FAR NORTHERN EXTENT
OF THE PRECIP COULD REACH UP INTO SOUTHEAST OK WEDNESDAY NIGHT
INTO THURSDAY...AND THUS I HAVE INTRODUCED A SLGT CHC POP FOR
RAIN.

THE REMAINDER OF THE FORECAST LOOKS TRANQUIL WITH A PREVAILING
NORTHWEST FLOW ALOFT IN THE WAKE OF THE MIDWEEK SYSTEM.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  18  37  16 /  20  10  10  10
FSM   64  29  42  21 /  60  10  10  10
MLC   61  23  42  17 /  30  10  10  10
BVO   57  15  36  12 /  20  10   0   0
FYV   61  22  37  13 /  60  10  10  10
BYV   63  23  37  16 /  60  10  10  10
MKO   62  21  37  16 /  60  10  10  10
MIO   59  18  34  14 /  60  10  10   0
F10   60  19  38  15 /  20  10  10  10
HHW   63  29  45  21 /  50  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...02
LONG TERM....30
AVIATION...02
Hazardous weather outlook, Dec 31, 5:20 AM CST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
520 AM CST FRI DEC 31 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 AM CST FRI DEC 31 2010

...SEVERE THUNDERSTORMS POSSIBLE EARLY THIS MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING UNTIL 8 AM.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...DEVELOPING THIS MORNING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DISCUSSION...
TWO COLD FRONTS WILL MOVE THROUGH THE AREA TODAY AND TONIGHT. SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ALONG THE FIRST FRONT...WITH A
FEW SEVERE THUNDERSTORMS POSSIBLE. INSTABILITY IS MODERATE...BUT
WIND SHEAR WILL MAKE ISOLATED SUPERCELLS POSSIBLE RESULTING IN A
THREAT FOR TORNADOES. THIS THREAT WILL MOVE OUT OF THE AREA BY MID
MORNING.
STRONG...AND DRY WESTERLY WINDS WILL SPREAD ACROSS THE
AREA BEHIND THIS FIRST COLD FRONT. GUSTS OVER 30 MPH WILL BE
POSSIBLE. THAT WILL COMBINE WITH LOW HUMIDITIES AND RESULT IN AN
ELEVATED THREAT FOR THE SPREAD OF ANY WILDFIRES. THE WIND WILL
BEGIN TO DIMINISH FROM THE NORTH THIS AFTERNOON...AS THE SECOND
COLD FRONT PUSHES SOUTHWARD THROUGH THE AREA...BRINGING MUCH
COLDER AIR TO THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED EARLY HIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE WILL BUILD OVER THE AREA FRIDAY NIGHT AND INTO EARLY
NEXT WEEK. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Dec 31, 4:02 AM CST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
402 AM CST FRI DEC 31 2010

OKZ071-073-311045-
MCINTOSH OK-PITTSBURG OK-
402 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG

AT 402 AM CST...A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTHWEST
OF SCIPIO...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HANNA...RAIFORD...SCIPIO AND
INDIANOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3505 9609 3509 9607 3513 9601 3515 9601
      3516 9599 3528 9599 3539 9590 3539 9588
      3541 9588 3544 9585 3507 9567 3491 9608
TIME...MOT...LOC 1002Z 228DEG 40KT 3495 9624
Special weather statement, Dec 31, 5:30 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
530 AM CST FRI DEC 31 2010

OKZ057-061>063-311200-
CRAIG OK-DELAWARE OK-MAYES OK-ROGERS OK-
530 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ROGERS...NORTHWESTERN DELAWARE...SOUTHEASTERN CRAIG
     AND MAYES

AT 530 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF PRYOR TO 6 MILES WEST OF CHOUTEAU...
MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...KETCHUM...PRYOR...CHOUTEAU...SALINA AND
PENSACOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3665 9494 3622 9519 3614 9552 3640 9533
TIME...MOT...LOC 1130Z 226DEG 44KT 3637 9530 3621 9543
Special weather statement, Dec 31, 5:44 AM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 AM CST FRI DEC 31 2010

OKZ068-069-072-074-311215-
ADAIR OK-CHEROKEE OK-HASKELL OK-SEQUOYAH OK-
544 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ADAIR

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL

AT 544 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF TAMAHA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...TAMAHA...SALLISAW...VIAN...
BRUSHY AND MARBLE CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3526 9500 3539 9513 3539 9511 3547 9508
      3575 9478 3555 9452
TIME...MOT...LOC 1144Z 222DEG 45KT 3541 9499
Special weather statement, Dec 31, 6:26 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 AM CST FRI DEC 31 2010

OKZ073>076-311315-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-
626 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHERN LE FLORE...NORTHEASTERN PITTSBURG AND
     NORTHEASTERN LATIMER

AT 627 AM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
LEWISVILLE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
KINTA...KEOTA AND BOKOSHE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3540 9493 3517 9470 3493 9527 3509 9540
TIME...MOT...LOC 1227Z 232DEG 42KT 3506 9524
Local storm report, Dec 31, 6:32 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     TORNADO          CINCINNATI              36.04N 94.51W
12/31/2010                   WASHINGTON         AR   CO-OP OBSERVER

            PRELIMNARY REPORT OF TORNADO DAMAGE IN CINCINNATI. ONE
            MOBILE HOME AND TWO BARNS DESTROYED. ADDITIONAL
            INFORMATION TO FOLLOW.

&&

JDS
Local storm report, Dec 31, 6:55 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     TORNADO          CINCINNATI              36.04N 94.51W
12/31/2010                   WASHINGTON         AR   CO-OP OBSERVER

            ADDITIONAL PRELIMINARY REPORTS FROM CINCINNATI. EXTENSIVE
            DAMAGE REPORTED IN THE AREA. BRICK HOME DESTROYED.
            VEHICLES DAMAGED. VOLUNTEER FIRE DEPT FACILITY DAMAGED.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 9:28 PM CSTSpecial Weather StatementTSASebastian32 min
Dec 30, 9:30 PM CSTSpecial Weather StatementTSACrawford30 min
Dec 30, 9:48 PM CSTSpecial Weather StatementTSACrawford27 min
Dec 30, 10:00 PM CSTSevere Thunderstorm WarningTSACrawford, Washington45 min
Dec 30, 10:29 PM CSTSpecial Weather StatementTSAMadison31 min
Dec 30, 10:32 PM CSTSpecial Weather StatementTSAWashington43 min
Dec 30, 10:37 PM CSTSevere Thunderstorm WarningTSACarroll, Madison42 min
Dec 30, 10:55 PM CSTSpecial Weather StatementTSAWashington35 min
Dec 30, 11:24 PM CSTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington51 min
Dec 31, 5:54 AM CSTSevere Thunderstorm WarningTSABenton, Washington51 min
Dec 31, 5:55 AM CSTSevere Thunderstorm WarningTSACrawford, Washington50 min
Dec 31, 6:00 AM CSTTornado WarningTSABenton, Washington30 min
Dec 31, 6:12 AM CSTTornado WarningTSACrawford, Washington33 min
Dec 31, 6:22 AM CSTTornado WarningTSABenton, Washington23 min
Dec 31, 6:35 AM CSTTornado WarningTSAMadison, Washington25 min
Dec 31, 6:50 AM CSTTornado WarningTSABenton, Madison, Washington25 min
Dec 31, 7:15 AM CSTSevere Thunderstorm WarningTSACrawford30 min
Dec 31, 7:39 AM CSTSevere Thunderstorm WarningTSACrawford, Madison, Washington36 min
Dec 31, 7:41 AM CSTTornado WarningTSACarroll19 min
Dec 31, 7:52 AM CSTSevere Thunderstorm WarningTSACrawford, Sebastian38 min
Dec 31, 7:59 AM CSTTornado WarningTSACrawford, Madison, Washington31 min
Dec 31, 8:20 AM CSTSpecial Weather StatementTSASebastian40 min
Dec 31, 8:23 AM CSTTornado WarningTSAMadison, Washington15 min
Dec 31, 8:27 AM CSTSpecial Weather StatementTSAFranklin48 min
Dec 31, 8:36 AM CSTSevere Thunderstorm WarningTSAFranklin, Sebastian39 min
Dec 31, 8:45 AM CSTSevere Thunderstorm WarningTSAFranklin30 min
Dec 31, 9:00 AM CSTSpecial Weather StatementTSAMadison30 min

Nearby

Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.